Alert archive / Kentucky / Flash Flood Warnings in 2011
Flash Flood Warning 60, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 22, 2011, 3:13 PM EDT for Fayette County, Kentucky. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2011, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 22, 2011, 5:19 PM EDT
- In force
- 2 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Fayette County, KY
The radar
The Jackson,KY radar (KJKL), 110 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 3:21 PM EDT | FLASH FLOOD | Lexington, KY | NEW CIRCLE ROAD AT BOARDWALK FLOODED AND PARTS OF NORTH BROADWAY ARE FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3503 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529
WGUS53 KLMK 221913
FFWLMK
KYC067-222245-
/O.NEW.KLMK.FF.W.0060.110722T1913Z-110722T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT FRI JUL 22 2011
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY...
THIS INCLUDES THE CITY OF LEXINGTON...
* UNTIL 645 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A VERY SLOW MOVING THUNDERSTORMS SITTING OVER THE NORTHERN PORTION
OF LEXINGTON.
* LOCATIONS IMPACTED INCLUDE...HIGHLANDS...MEADOWTHORPE...
NORTHLAND...THOROUGHBRED ACRES...BRYAN STATION...
IN ADDITION...AVON...ELMENDORF AND SPINDLETOP ESTATES ARE INCLUDED
IN THIS FLASH FLOOD WARNING.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES IS POSSIBLE OVER THE
NEXT 90 MINUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3808 8429 3801 8433 3802 8454 3816 8454
3821 8438 3819 8436 3816 8437 3811 8438
3808 8433 3809 8432
$$
JDG3 follow-up statements
675
WGUS73 KLMK 221932
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
332 PM EDT FRI JUL 22 2011
KYC067-222245-
/O.CON.KLMK.FF.W.0060.000000T0000Z-110722T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-
332 PM EDT FRI JUL 22 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHEASTERN FAYETTE COUNTY...
AT 321 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NEW CIRCLE
ROAD AT BOARDWALK WAS FLOODED AND PARTS OF NORTH BROADWAY ARE
FLOODED. MODERATE TO LOCALLY HEAVY RAIN CONTINUES TO FALL JUST NORTH
OF THE U K ARBORETUM.
* LOCATIONS IMPACTED INCLUDE...
CARDINAL HILL...
CHEVY CHASE...
HIGHLANDS...
MEADOWTHORPE...
NORTHLAND...
IN ADDITION...ELMENDORF...SPINDLETOP ESTATES AND MUIR ARE INCLUDED
IN THIS FLASH FLOOD WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3808 8429 3801 8433 3802 8454 3816 8454
3821 8438 3819 8436 3816 8437 3811 8438
3808 8433 3809 8432
$$
JDG861
WGUS73 KLMK 222023
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
423 PM EDT FRI JUL 22 2011
KYC067-222245-
/O.CON.KLMK.FF.W.0060.000000T0000Z-110722T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-
423 PM EDT FRI JUL 22 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHEASTERN FAYETTE COUNTY...
AT 417 PM EDT...WEATHER SERVICE RADAR INDICATED THE STORM THAT
PROMPTED THE FLASH FLOOD WARNING HAS WEAKENED CONSIDERABLY AND ONLY
LIGHT RAIN IS STILL OCCURING NORTH OF I 64. LOCAL MEDIA REPORTS
JOYLAND OFF OF PARIS PIKE HAS SEVERAL INCHES OF WATER OVER ROADWAYS.
* LOCATIONS IMPACTED INCLUDE...
CARDINAL HILL...
CHEVY CHASE...
HIGHLANDS...
MEADOWTHORPE...
NORTHLAND...
IN ADDITION...SPINDLETOP ESTATES...LORADALE AND DONERAIL ARE
INCLUDED IN THIS FLASH FLOOD WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. NEVER TRY TO CROSS A
FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.
&&
LAT...LON 3808 8429 3801 8433 3802 8454 3816 8454
3821 8438 3819 8436 3816 8437 3811 8438
3808 8433 3809 8432
$$
JDG998
WGUS73 KLMK 222119
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT FRI JUL 22 2011
KYC067-222125-
/O.CAN.KLMK.FF.W.0060.000000T0000Z-110722T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE KY-
519 PM EDT FRI JUL 22 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
FAYETTE COUNTY...
THE STORM THAT PROMPTED THE WARNING HAVE WEAKENED AND IS NO LONGER
RAINING. LAW ENFORCEMENT REPORTS THE WATER HAS RECEDED FROM FROM
THE HEAVY RAIN THAT FELL DURING THE MID AFTERNOON.
LAT...LON 3808 8429 3801 8433 3802 8454 3816 8454
3821 8438 3819 8436 3816 8437 3811 8438
3808 8433 3809 8432
$$
JDGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 1:07 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 22, 1:07 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
107 PM EDT FRI JUL 22 2011
...UPDATED AVIATION DISCUSSION...
.SHORT TERM (TODAY AND TONIGHT)...
MORNING IR SATELLITE IMAGERY AND OBSERVATIONS REVEAL MOSTLY CLEAR
SKIES ACROSS SOUTHERN INDIANA AND MUCH OF CENTRAL KENTUCKY. SOME
LEFT OVER CONVECTIVE DEBRIS STILL RESIDE OVER SOUTHEASTERN
KENTUCKY. TEMPERATURES REMAIN QUITE WARM WITH MOST LOCATIONS IN THE
MIDDLE TO UPPER 70S. SFC AND PBL WINDS HAVE REMAINED UP
OVERNIGHT...WHICH HAS PRECLUDED FOG FORMATION THUS FAR.
HOWEVER...SOME LIGHT FOG HAS STARTED TO DEVELOP ACROSS PORTIONS OF
SOUTH-CENTRAL KENTUCKY...ESPECIALLY IN AREAS THAT RECEIVED RAINFALL
DURING THURSDAY AFTERNOONS STORMS. EXPECT PATCHY FOG TO DEVELOP IN
THE TYPICAL PLACES THIS MORNING...BUT SOME WIDER AREAS OF FOG MAY
DEVELOP. TEMPERATURES WILL REMAIN IN THE MIDDLE TO UPPER 70S.
FOR TODAY...ANOTHER REPEAT PERFORMANCE IS EXPECTED. MOSTLY SUNNY
SKIES WILL START OFF THE MORNING WITH A CU FIELD DEVELOPING RATHER
QUICKLY DURING THE MID MORNING HOURS. MODEL SOUNDINGS SUGGEST THAT
THE ATMOSPHERE WILL BECOME QUITE UNSTABLE BY LATE MORNING/MIDDAY
WITH CONVECTIVE TEMPERATURES BEING REACHED BY THAT TIME FRAME. SO
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE
AFTERNOON AND INTO THE EVENING HOURS. STORMS THAT DO DEVELOP WILL
BE CAPABLE OF PRODUCING INTENSE RAINFALL...EXCESSIVE LIGHTNING AND
ISOLATED DAMAGING WINDS IN EXCESS OF 60 MPH. OUTSIDE OF THE
THUNDERSTORMS IT WILL BE ANOTHER HOT/MUGGY DAY WITH HIGHS WARMING
INTO THE 91-96 DEGREE RANGE. WITH DEWPOINTS IN THE LOWER TO MIDDLE
70S...HEAT INDICES OF 105 IN THE EAST TO 110-115 IN THE WEST CAN BE
EXPECTED. FOR THIS REASON...WILL CONTINUE TO EXCESSIVE HEAT WARNING
FOR THE PERIOD.
FOR TONIGHT...CONVECTION IS EXPECTED TO WIND DOWN TOWARDS SUNSET AND
SKIES ARE EXPECTED TO BECOME MOSTLY CLEAR. PATCHY FOG WILL BE
POSSIBLE ONCE AGAIN IN THE TYPICAL LOCATIONS WITH OVERNIGHT LOWS
COOLING INTO THE MID-UPPER 70S.
.LONG TERM (SATURDAY - THURSDAY)...
A BRIEF RESPITE FROM HI HEAT/HUMIDITY ON TUE...THEN INCREASING
TEMPS/DEWPOINTS AFTERWARD.
MID RANGE MODELS CONSISTENT WITH TAKING UPR LEVEL RIDGE FROM THE
SOUTHERN PLAINS AT THE START OF THIS PERIOD TO THE MID MS VALLEY BY
THU AND TO THE OHIO VALLEY ON FRI...WHILE STRENGTHENING IT.
AT THE SURFACE...POST COLD FRONTAL AIR MASS WILL RESIDE OVER OUR
REGION TUE WITH HIGH PRESSURE ACRS THE OHIO VALLEY. IT SHOULD BE
CONSIDERABLY LESS HUMID AND NOT AS HOT WITH TEMPS (MID-UPPER 80S)
EXCEPT AROUND 90 AT SDF AND BWG. HIGH SHIFTS TO THE MID ATLANTIC
STATES WED THRU FRI WHILE AFOREMENTIONED UPR RIDGE APPROACHES/MOVES
OVER OUR REGION. THIS WILL MEAN A GRADUAL INCREASE IN
TEMPS/DEWPOINTS THRU THE PERIOD WITH THE COMBO RESULTING IN NEAR
HEAT ADVISORY CRITERIA BY FRI AS HEAT INDICES APPROACH/REACH 105.
MAX TEMPS SHUD REACH THE LOWER/MID 90S BOTH THU AND FRI.
&&
.AVIATION (18Z TAF ISSUANCE)...
VFR CONDITIONS ARE EXPECTED TO PREVAIL AT THE TAF SITES THROUGH THIS
FORECAST PERIOD OUTSIDE OF ISO-SCT THUNDERSTORM ACTIVITY AND MINOR
RESTRICTIONS TO VISIBILITY TOWARD DAWN. VERY UNSTABLE ATMOSPHERE
AGAIN THIS AFTERNOON WILL LEAD TO ISO-SCT STORMS WITH LEX HAVING THE
BEST CHANCE AT SEEING ACTIVITY. WILL HAVE TO WATCH CONVECTION WITH
FRONTAL BOUNDARY OVER IN/OH THIS EVENING...ALTHOUGH DO NOT EXPECT IT
TO DROP SOUTH TOWARD SDF. FOR NOT HAVE CB GROUP AT EVERY SITE AND
WILL AMEND IF LARGER IMPACT TO A SPECIFIC TERMINAL IS ANTICIPATED.
OTHERWISE...SCATTERED CU AROUND 4 K FT SHOULD DEVELOP THIS AFTERNOON
WITH GENERALLY SOUTHWEST WINDS BETWEEN 5 AND 10 MPH. SKIES WILL
GRADUALLY BECOME MOSTLY CLEAR TONIGHT WITH SOME HZ/BR DEVELOPING
TOWARD DAWN. THEREAFTER...EXPECT BKN CU AROUND 4 K FEET TO DEVELOP
ON SATURDAY WITH SOUTHWESTERLY WINDS BETWEEN 5 AND 10 MPH ONCE
AGAIN.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT /8 PM CDT/ SATURDAY FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...EXCESSIVE HEAT WARNING UNTIL 9 PM EDT /8 PM CDT/ SATURDAY FOR
INZ076>079-083-084-089>092.
&&
SHORT TERM........MJ
LONG TERM.........EER
AVIATION..........BJSHazardous weather outlook, Jul 22, 10:01 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1001 AM EDT FRI JUL 22 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231415- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1001 AM EDT FRI JUL 22 2011 /901 AM CDT FRI JUL 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HOT AND HUMID CONDITIONS ARE EXPECTED ONCE AGAIN ACROSS THE OUTLOOK AREA TODAY. HEAT INDEX VALUES WILL TOP OUT IN THE 105 TO 115 DEGREE RANGE THIS AFTERNOON. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MIDDAY OR EARLY AFTERNOON. ANY OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...EXCESSIVE LIGHTNING AND ISOLATED WIND DAMAGE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON AND EVENING SATURDAY THROUGH MONDAY. THE BEST CHANCE OF STORMS MAY BE ON MONDAY AS A COOL FRONT APPROACHES THE AREA FROM THE NORTHWEST. THE MAIN HAZARDS FROM ANY STORMS WILL BE EXCESSIVE LIGHTNING AND BRIEF TORRENTIAL RAINFALL. ISOLATED WIND DAMAGE ALSO CANNOT BE RULED OUT...PARTICULARLY ON MONDAY AS THE COOL FRONT APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY STRONG WINDS...AND FLOODED ROADS TO THE NATIONAL WEATHER SERVICE OVER THE NEXT FEW DAYS. BJS/EER
In the hours before
Special weather statement, Jul 22, 2:33 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 233 PM EDT FRI JUL 22 2011 KYZ041-042-221900- BOURBON-FAYETTE- 233 PM EDT FRI JUL 22 2011 ...STRONG AND NEARLY STATIONARY THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND GUSTY WINDS... AT 230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THOROUGHBRED ACRES NEAR LEXINGTON...AND MOVING NORTHEAST AT 5 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND ONE AND A HALF INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... BRYAN STATION... THOROUGHBRED ACRES... NORTHLAND... HIGHLANDS... MATTOXTOWN... ELMENDORF AND MUIR... THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 75 AND 81. THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 111 AND 115. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3802 8448 3810 8454 3822 8440 3809 8425 TIME...MOT...LOC 1832Z 246DEG 3KT 3808 8446 SCHOETTMER
Special weather statement, Jul 22, 3:08 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT FRI JUL 22 2011 KYZ041-042-221945- BOURBON-FAYETTE- 308 PM EDT FRI JUL 22 2011 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND GUSTY WINDS... AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORTHLAND...AND MOVING NORTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... U K ARBORETUM... BRYAN STATION... THOROUGHBRED ACRES... NORTHLAND... MEADOWTHORPE... ELMENDORF AND MUIR... HUTCHISON AND LORADALE... MONTEREY AND JIMTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3796 8445 3810 8459 3823 8438 3814 8426 TIME...MOT...LOC 1908Z 225DEG 25KT 3809 8445 JDG
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 2:33 PM EDT | Special Weather Statement | LMK | Fayette | 27 min |
| Jul 22, 3:08 PM EDT | Special Weather Statement | LMK | Fayette | 37 min |
| Jul 22, 6:59 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| Jul 22, 7:33 PM EDT | Special Weather Statement | LMK | Fayette | 27 min |
| Jul 22, 7:45 PM EDT | Areal Flood Advisory | LMK | Fayette | 90 min |
Nearby
Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.